# SDR 97ZZZX1171

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402FB
- Make and model: Beech 400BEECH
- Aircraft serial: RJ2
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900336
- Condition: Hardware Loose
- Location: Anti Coll
- Part time: 594 hours
- Component: Whelen
- Stage of operation: NR
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FOUND CAPACITOR IN UNIT LOOSE, AND SIDE COVER MOUNTING HARDWARE LOOSE AND ARCING TO DC BUSS OF AIRCRAFT.  CAUSED BULB FILAMENT TO BECOME FUSED TO UPRIGHTS OF FILAMENT.  THIS WAS PRODUCING A 5 VAC PULSE AT 50 MICROSEC ON THE DC BUSS OF AIRCRAFT WHICH SHUT DOWN BOTH AC INVERTERS.  CAUSED TAIL DE-ICE CONTROL BOX TO LOCK UP IN A STATE OF FAILURE AND LANDING FLAP DELAY.  FIRST FAILURE, 216 TT 7-2-95, 2ND FAILURE 2-11-97.  RECOMMEND DIFFERENT STYLE OF SIDE COVERS ON ANTI-COLLISION LIGHT.
